MAUDE Adverse Event Report: CURE MEDICAL LLC CURE CATHETER FEMALE; URINARY CATHETER

CURE MEDICAL LLC CURE CATHETER FEMALE; URINARY CATHETER
Model Number F14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 08/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During follow-up, the patient reported she was prescribed antibiotics and recovered after taking the course of antibiotics for 8 days.She said her doctor believes that the infections were caused by her craterization process and advised her to change to a prelubricated product so she does not have to add the lubricant.
 
Event or Problem Description
Intermittent catheter patient (user) reported she was advised to change to prelubricated catheters and discontinue using catheters she has on hand.She reported she was adding lubricant to the catheters and her doctor believes she was getting urinary tract infections (uti) because of the process.

Brand Name
CURE CATHETER FEMALE
Common Device Name
URINARY CATHETER
Manufacturer (Section D)
CURE MEDICAL LLC
3471 via lido, #211
neport beach, ca 92663, us CA 92663
MDR Report Key9089422
Report Number3005471919-2019-00067
Device Sequence Number19407611
Product Code KOD
UDI-Device Identifier00815947020215
UDI-Public(01)00815947020215(17)231128(10)181206-1(241)F14
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K072539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/28/2023
Device Model NumberF14
Device Catalogue NumberF14
Device Lot Number181206-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2019
Initial Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient Weight83